# SDR USAA920081485

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 21,982 hours, 8,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-BC4 -MAJOR REPAIR- CORROSION ON FLOORBEAM AT FR66 TO FR67, Y1180.  REPLACED FLOORBEAM AT FR66 TO FR67, Y1180 IAW A319 SRM 51-72-11.  (S)
